Please use this identifier to cite or link to this item:
Title: A generalized luria delbruck model
Authors: Dewanji, Anup
Luebeck, E G
Moolgavkar, Suresh H
Keywords: Luria-Delburk distribution
Fluctuation analysis
Gompertz growth
Birth death process
Mutant clones
Issue Date: 2005
Citation: Mathematical Biosciences, v.197, p.140-152
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binder3.pdf2.01 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.